American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 6-8
DOI: 10.12691/ajams-6-1-2
Open AccessArticle

Common Fixed Points for Four Self-Mappings in Dislocated Metric Space

K. Prudhvi1,

1Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India

Pub. Date: February 26, 2018

Cite this paper:
K. Prudhvi. Common Fixed Points for Four Self-Mappings in Dislocated Metric Space. American Journal of Applied Mathematics and Statistics. 2018; 6(1):6-8. doi: 10.12691/ajams-6-1-2

Abstract

In this paper, we study a unique common fixed point theorem for four self mappings in dislocated metric spaces, which generalizes, extends and improves some of the recent results existing in the literature.

Keywords:
dislocated metric space weakly compatible maps fixed point common fixed point

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  C.T. Aage and J. N. Salunke, The results on fixed point theorems in dislocated and dislocated quasi –metric space, Applied Math. Sci., 2 (59) (2008), 2941-2948.
 
[2]  P. Hitzler and A. K. Seda, Dislocated topologies, J. Electr. Engg., 51(12/s) (2000), 3-7.
 
[3]  A. Isufati, Fixed point theorems in dislocated quasi metric space, Applied Mathematical Science, 4(5)(2010), 217-223.
 
[4]  K. Jha and D. Panti, A common fixed point theorem in dislocated metric space, Applied Mathematical Science, Vol.6., no. 91., (2012). 4497-4503.
 
[5]  R. Shrivastava, Z.K. Ansari and M. Sharma, Some results on fixed points in dislocated and dislocated quasi-metric spaces, Journal of Advanced Studies in Topology, 3(1), (2012), 25-31.